MathSciNet Relay Station
MathSciNet bibliographic data
MR919504 32H35 (32H15)
Forstnerič, Franc; Rosay, Jean-Pierre Localization of the Kobayashi metric and the boundary continuity of proper holomorphic mappings. Math. Ann. 279 (1987), no. 2, 239–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement